MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, LOW FULL ELECTRIC, BASIC

Medline Industries, LP MEDLINE; BED, LOW FULL ELECTRIC, BASIC
Catalog Number MDR107003ELO
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the high low bar doesn t work and was making a squeaking sound.
 
Additional Manufacturer Narrative
The customer reported experiencing an issue with their bed; specifically, the tech stated that the high low bar doesn't work and was making a squeaking sound.Upon review of the photo evidence submitted by the customer, it was confirmed that the unit is in used condition; the photo does not show the bed as a whole, only the high low bars are pictured, and the photo also can not confirm that a squeaking sound was heard.Investigation results were not confirmed, and the issue cannot be identified based on the photo provided.A physical sample was not provided, a functional or dimensional inspection cannot be executed via a photo, and the division will continue to monitor this issue through quarterly trending to identify any patterns or recurring problems.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, LOW FULL ELECTRIC, BASIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
salomi neerati
three lakes drive
northfield, IL 60093--275
MDR Report Key50275256
Report Number1417592-2026-17864
Device Sequence Number10378716
Product Code LLI
UDI-Device Identifier10080196546992
UDI-Public10080196546992
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003ELO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown